# SDR USAA2010090791944

- Difficulty date: September 5, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654681335
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN BS 500C+14 TO BS 500D+14, RBL 4.75.  REPAIRED SEAT TRACK BETWEEN BS 500C+14 TO BS 500D+14, RBL 4.75 IAW B737 SRM 53-00-52 REPAIR 1.
